Alert archive / Florida / Gale Warnings in 2022

Gale Warning 2, NWS Tallahassee, FL

January 14, 2022

NWS Tallahassee, FL issued this gale warning at Jan 14, 2022, 3:40 PM EST. It took effect at Jan 15, 2022, 10:00 PM EST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 14, 2022, 3:40 PM EST (20:40 UTC)
In effect from
Jan 15, 2022, 10:00 PM EST
Expired
Jan 17, 2022, 1:00 AM EST
In force
27 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted.

933 
WHUS72 KTAE 142040
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
340 PM EST Fri Jan 14 2022

GMZ730-750-752-755-765-770-772-775-151200-
/O.CON.KTAE.SC.Y.0006.220115T1800Z-220116T0300Z/
/O.UPG.KTAE.GL.A.0001.220116T0300Z-220117T0000Z/
/O.NEW.KTAE.GL.W.0002.220116T0300Z-220117T0000Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
340 PM EST Fri Jan 14 2022 /240 PM CST Fri Jan 14 2022/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM EST /NOON
CST/ TO 10 PM EST /9 PM CST/ SATURDAY...
...GALE WARNING IN EFFECT FROM 10 PM EST /9 PM CST/ SATURDAY TO
7 PM EST /6 PM CST/ SUNDAY...

* WHAT...For the Gale Warning, west winds 25 to 30 kt with gusts 
  up to 45 kt and seas 9 to 14 feet expected. For the Small 
  Craft Advisory, southeast winds 15 to 25 kt with gusts up to 
  35 kt and seas 5 to 7 feet expected.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Suwannee river out 60 nautical miles.

* WHEN...For the Gale Warning, from 10 PM EST /9 PM CST/ 
  Saturday to 7 PM EST /6 PM CST/ Sunday. For the Small Craft 
  Advisory, from 1 PM EST /noon CST/ to 10 PM EST /9 PM CST/ 
  Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
5 follow-up statements
107 
WHUS72 KTAE 150833
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
333 AM EST Sat Jan 15 2022

GMZ730-750-752-755-765-770-772-775-151645-
/O.CON.KTAE.SC.Y.0006.220115T1800Z-220116T0300Z/
/O.CON.KTAE.GL.W.0002.220116T0300Z-220117T0000Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
333 AM EST Sat Jan 15 2022 /233 AM CST Sat Jan 15 2022/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM EST /NOON
CST/ THIS AFTERNOON TO 10 PM EST /9 PM CST/ THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM EST /9 PM CST/ THIS
EVENING TO 7 PM EST /6 PM CST/ SUNDAY...

* WHAT...For the Gale Warning, west winds 25 to 30 kt with gusts 
  up to 45 kt and seas 9 to 14 feet expected. For the Small 
  Craft Advisory, southeast winds 15 to 25 kt with gusts up to 
  35 kt and seas 5 to 7 feet expected.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Suwannee river out 60 nautical miles.

* WHEN...For the Gale Warning, from 10 PM EST /9 PM CST/ 
  Saturday to 7 PM EST /6 PM CST/ Sunday. For the Small Craft 
  Advisory, from 1 PM EST /noon CST/ to 10 PM EST /9 PM CST/ 
  Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
059 
WHUS72 KTAE 152027
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
327 PM EST Sat Jan 15 2022

GMZ730-750-752-755-765-770-772-775-160800-
/O.CON.KTAE.SC.Y.0006.000000T0000Z-220116T0300Z/
/O.EXT.KTAE.GL.W.0002.220116T0300Z-220117T0300Z/
/O.NEW.KTAE.SC.Y.0007.220117T0300Z-220117T1500Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
327 PM EST Sat Jan 15 2022 /227 PM CST Sat Jan 15 2022/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST /9 PM
CST/ THIS EVENING...
...GALE WARNING NOW IN EFFECT FROM 10 PM EST /9 PM CST/ THIS
EVENING TO 10 PM EST /9 PM CST/ SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM EST /9 PM CST/
SUNDAY TO 10 AM EST /9 AM CST/ MONDAY...

* WHAT...For the Gale Warning, west winds 25 to 35 kt with gusts 
  up to 45 kt and seas 11 to 16 feet expected. For the first 
  Small Craft Advisory, southeast winds 15 to 25 kt with gusts 
  up to 35 kt and seas 5 to 7 feet. For the second Small Craft 
  Advisory, northwest winds 20 to 30 kt with gusts up to 40 kt 
  and seas 8 to 13 feet expected.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Suwannee river out 60 nautical miles.

* WHEN...For the Gale Warning, from 10 PM EST /9 PM CST/ this 
  evening to 10 PM EST /9 PM CST/ Sunday. For the Small Craft 
  Advisory, until 10 PM EST /9 PM CST/ this evening. For the 
  Small Craft Advisory, from 10 PM EST /9 PM CST/ Sunday to 10 
  AM EST /9 AM CST/ Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
516 
WHUS72 KTAE 160852
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
352 AM EST Sun Jan 16 2022

GMZ730-750-752-755-765-770-772-775-162100-
/O.EXT.KTAE.GL.W.0002.000000T0000Z-220117T0600Z/
/O.EXT.KTAE.SC.Y.0007.220117T0600Z-220118T0000Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
352 AM EST Sun Jan 16 2022 /252 AM CST Sun Jan 16 2022/

...GALE WARNING NOW IN EFFECT UNTIL 1 AM EST /MIDNIGHT CST/
MONDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM EST /MIDNIGHT
CST/ TO 7 PM EST /6 PM CST/ MONDAY...

* WHAT...For the Gale Warning, west winds 25 to 35 kt with gusts
  up to 45 kt and seas 11 to 16 feet expected. For the Small Craft
  Advisory, northwest winds 20 to 25 kt with gusts up to 30 kt 
  and seas 8 to 11 feet expected.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Suwannee river out 60 nautical miles.

* WHEN...For the Gale Warning, until 1 AM EST /midnight CST/ 
  Monday. For the Small Craft Advisory, from 1 AM EST /midnight 
  CST/ to 7 PM EST /6 PM CST/ Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
426 
WHUS72 KTAE 161548
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
1048 AM EST Sun Jan 16 2022

GMZ730-750-752-755-765-770-772-775-170000-
/O.CON.KTAE.GL.W.0002.000000T0000Z-220117T0600Z/
/O.CON.KTAE.SC.Y.0007.220117T0600Z-220118T0000Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
1048 AM EST Sun Jan 16 2022 /948 AM CST Sun Jan 16 2022/

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST /MIDNIGHT CST/
MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM EST /MIDNIGHT
CST/ TO 7 PM EST /6 PM CST/ MONDAY...

* WHAT...West winds 30 to 35 knots with gusts up to 45 knots
  through this evening, along with seas of 11 to 16 feet. Winds
  becoming northwest this evening and decreasing to 20 to 25 knots
  after midnight. Seas subsiding to 8 to 11 feet.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Suwannee river out 60 nautical miles.

* WHEN...For the Gale Warning, until 1 AM EST /midnight CST/ 
  Monday. For the Small Craft Advisory, from 1 AM EST /midnight 
  CST/ to 7 PM EST /6 PM CST/ Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
937 
WHUS72 KTAE 170151
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
851 PM EST Sun Jan 16 2022

GMZ730-750-752-755-765-770-772-775-171000-
/O.CON.KTAE.GL.W.0002.000000T0000Z-220117T0600Z/
/O.CON.KTAE.SC.Y.0007.220117T0600Z-220118T0000Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
851 PM EST Sun Jan 16 2022 /751 PM CST Sun Jan 16 2022/

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST /MIDNIGHT CST/
MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM EST /MIDNIGHT
CST/ TO 7 PM EST /6 PM CST/ MONDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with 
  gusts up to 40 kt and seas 9 to 14 feet. For the Small Craft 
  Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt 
  and seas 7 to 12 feet expected.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Suwannee river out 60 nautical miles.

* WHEN...For the Gale Warning, until 1 AM EST /midnight CST/ 
  Monday. For the Small Craft Advisory, from 1 AM EST /midnight 
  CST/ to 7 PM EST /6 PM CST/ Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

DVD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this gale warning went out at Jan 14, 11:24 AM EST, 4 hours 16 minutes earlier.

Area forecast discussion, Jan 14, 11:24 AM EST, 4 hours 16 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1124 AM EST Fri Jan 14 2022

.UPDATE...

The main concern continues to be the multi-hazard event coming up
on Saturday night and Sunday, as a deepening low center passes
east across Alabama and Georgia. A trailing cold front will blast
across the area.

The only substantial change on this update will be to expand the
Coastal Flood Watch to include Franklin and Dixie Counties. The
cold front is going to preceded by a corridor of gale-force
southerlies across the waters, which raises concerns for low-lying
and south-facing Alligator Point in eastern Franklin County. The
front will then be followed by a prolonged period of gale-force
westerlies starting early Sunday morning. GFS-based storm surge
guidance is showing a surge component of 4-4.5 feet at St. Marks
and Cedar Key. As usual, the actual water level will depend
greatly on timing of the peak surge relative to high tide.
However, peak surge values are generally within 3 hours of high
tide, and the astronomical high tide is already ramping up toward
the full moon on Monday. If the peak surge coincides with high
tide, then we would be looking at moderate coastal flooding, with
2-3 feet inundation of normally dry ground near the coast. The
surge guidance with this system is a few tenths of a foot higher
than with the coastal flood event back around January 2.

&&

.AVIATION...
[Through 18Z Saturday]

Clear skies are expected for the rest of today and tonight, as
surface high pressure moves directly across the area. A return of
southerly flow off the Gulf will bring a return of clouds in the
035-050 range on Saturday morning.

&&

.MARINE...

Mariners, be ready for a dangerous weekend on the waters. Besides
hazards on the waters, add some extra slack to the lines at your
dock, since a storm surge appears likely on Saturday night and
possibly on Sunday.

From CWF synopsis...A high pressure center will pass east across
the waters this afternoon and evening, leading to light and gentle
breezes. A strengthening low center will move across the Deep
South from Saturday afternoon through Sunday morning, with a
trailing cold front sweeping across the waters. Southerly gales
will precede the front, shifting to westerly gales following the
front. This will lead to extremely rough and confused seas.

&&

.PREV DISCUSSION [545 AM EST]...

.NEAR TERM [Through Tonight]...

The near term will be fairly quiet as we begin to prepare for the
next weather system. Northwest flow this morning will become more
zonal tonight as the next trough digs down into the central Plains.
This is associated with the next system that will bring us a more
active pattern. For the near term though, conditions will remain
rain-free with clouds on the increase tonight. Expect highs in the
low to mid 60s with lows in the upper 30s to lower 40s, both near
normal for this time of year.

.SHORT & LONG TERM [Saturday Through Next Friday]...

A very dynamic weather system is expected to be quickly
approaching the region during the day on Saturday. The phasing of
two upper level vorticity maxima through the mid levels as they
approach the low Mississippi valley on Saturday is expected to
develop into a strong mid to upper level trough across the south
central Conus. This upper level trough will provide significant
upper level forcing for ascent across the southeast and
subsequently over our region during the day Saturday. Much of this
forcing for ascent will come in the way of strong divergence aloft
through the upper levels over the southeast as a strong 150+ knot
jet develops across the Mid-Atlantic simultaneously. Given all of
the aforementioned forcing for ascent, cyclogenesis will be
developing across the region. A strong surface low pressure system
is expected to move through the tri-state region before quickly
moving to the northeast during the overnight hours of Saturday.
Once the the cold front passes Saturday night, significant height
falls coupled with a strong pressure gradient across the region
will lead to strong winds for the remainder of the overnight
hours. This could lead to the potential need for a wind advisory
as winds are expected to remain elevated into Sunday.

The above surface low and cold front will also likely lead to a
severe weather threat across coastal regions of the Florida
Panhandle and Big Bend during the overnight hours of Saturday as
the warm sector briefly penetrates inland regions of Florida. With
roughly 100 J/Kg of MLCAPE possible across the previously
discussed regions in Florida, there will be the potential for
gusty winds and a tornado or two. If instability can penetrate
farther inland, the biggest threat for tornadoes will be where
surface winds can remain backed and surface instability intersect
one another. The main limiting factor at this time, however, will
be whether instability can penetrate beyond coastal areas. SPC
tonight has expanded the marginal risk (level 1/5) to include all
of our coastal areas, and slightly inland areas in the Florida
Panhandle and Big Bend.

Beyond this weekends weather system, a dry but cool period is
expected for the remainder of the work week, with the early half
remaining below normal for high and low temperatures. Highs for
Monday and Tuesday are expected to be in the mid to upper 50s, and
lows are forecast to be in the low to mid 30s. By Wednesday and
Thursday, Temperatures rebound to near normal values, with highs
in the low to mid 60s, and lows in the mid 40s.

.FIRE WEATHER...

Drier conditions will persist today, but RH values will begin to
increase Saturday as rain associated with a cold front moves into
the region Saturday afternoon through Sunday morning. Winds are
expected to be elevated Saturday night into Sunday with the front.
Low dispersion values will be possible today across parts of the
Florida Panhandle and southeast Alabama with high values possible on
Sunday with the stronger winds.

.HYDROLOGY...

Forecast precipitation for this weekends system has increased
slightly, with widespread totals of 1-3 inches expected. Given the
continued dry trend, and relatively low rivers across the region,
there are currently no riverine flooding concerns at this time.
With most of this rainfall expected to fall over a very brief
period of time coupled with the potential for training
thunderstorms could lead to the potential for some flash flooding
with the increased forecast rainfall totals. If totals continue to
increase, concerns for flash flooding may increase as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   65  41  66  50  54 /   0   0  40 100  30
Panama City   65  48  68  50  53 /   0   0  70 100  20
Dothan        62  40  63  41  46 /   0   0  70 100  30
Albany        62  41  64  46  48 /   0   0  30 100  50
Valdosta      63  39  66  50  54 /   0   0  20 100  50
Cross City    66  41  69  58  58 /   0   0  10  90  60
Apalachicola  65  49  67  54  55 /   0   0  50 100  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Watch from Saturday evening through Sunday evening
     for Coastal Dixie-Coastal Franklin-Coastal Jefferson-
     Coastal Taylor-Coastal Wakulla.

     High Rip Current Risk through late Sunday night for Coastal Bay-
     Coastal Gulf.

GA...None.
AL...None.
GM...Gale Watch from Saturday evening through Sunday evening for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

     Small Craft Advisory from 1 PM EST /noon CST/ to 10 PM EST /9 PM
     CST/ Saturday for Apalachee Bay or Coastal Waters From
     Keaton Beach to Ochlockonee River FL out to 20 Nm-Coastal
     Waters From Ochlockonee River to Apalachicola Fl out to 20
     Nm-Coastal waters from Suwannee River to Keaton Beach FL
     out 20 NM-Coastal waters from Mexico Beach to Apalachicola
     FL out 20 NM-Coastal waters from Mexico Beach to Okaloosa
     Walton County Line FL out 20 NM-Waters from Suwannee River
     to Apalachicola FL from 20 to 60 NM-Waters from
     Apalachicola to Mexico Beach FL from 20 to 60 NM-Waters
     from Mexico Beach to Okaloosa Walton County Line FL from 20
     to 60 NM.

&&

UPDATE...Haner
NEAR TERM...Fieux
SHORT TERM...Bunker
LONG TERM...Bunker
AVIATION...Haner
MARINE...Haner
FIRE WEATHER...Fieux
HYDROLOGY...Bunker

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 7:45 PM ESTSmall Craft AdvisoryTAE11 hr
Jan 14, 4:00 AM ESTSmall Craft AdvisoryTAE42 hr
Jan 14, 4:01 AM ESTCoastal Flood WatchTAEDixie, Franklin, Jefferson, Taylor, Wakulla23 hr
Jan 14, 4:01 AM ESTRip Current StatementTAEBay, Franklin, Gulf, Walton4 days
Jan 14, 3:28 PM ESTCoastal Flood WarningTAEDixie, Franklin, Jefferson, Taylor, Wakulla48 hr

Nearby

Gale Warnings in Florida, 2022Every gale warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.